# SDR 08FDEA01206

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 31,494 hours, 15,028 cycles
- System (JASC): 2760 · Drag Control System
- Part: O-Ring
- Part number: NAS16128
- Condition: Leaking
- Location: Spoiler Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

DURING CRUISE GREEN SYSTEM LOW QUANTITY ALERT.  LOSS OF GREEN HYD KRUEGER FLAP ALERT DURING APPROACH.  CREW DECLARED FOR EMERGENCY LANDING.  ACCORDING TO CREW THE A/C LANDED SMOOTHLY AT WSSS 02L AND NO  OVERWEIGHT.  THE GREEN HYD FLUID QTY INDICATION AT LOWER SIDE OF "TOP CAP".  FOUND HYD LEAK FROM NR 5 RT SPOILER VALVE GROUP REPLACED 'O' RING PER MM 27-64-13-4.  SERVICED GREEN HYD SYSTEM RESERVOIR PER MM 12-12-29-0 TO NML  QTY.  PRESSURIZED HYD AND LEAK CHK OK.  RUN BOTH ENG PER A310 JRH AND CYCLE ALL FLIGHT CONTROLS, FLAPS AND SLATS FOUND ALL INDICATIONS NML.
